# SDR UALA2012082704781

- Difficulty date: August 26, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 61,242 hours, 22,874 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 68
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MESSAGE 'EXT LOAD BAT RT' APPEARED ON CIDS SCREEN DURING 3SV EMERGENCY LIGHT TEST.  REPLACED RIGHT SIDE BATTERY SUPPLY-CABIN EMERGENCY EXIT ALONG WITH BATTERY AND EXT OVERWING LIGHT BULB.  EMERGENCY LIGHT A TEST OKAY.
